# SDR DHL2002806510

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488962
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RT WING T/E UPPER PANEL SKIN DELAMINATED STA XA 681.000-613.000.  REMOVED AND REPLACED PANEL PER SRM 51-3-0 PG 1.
